You are not logged in.


Unread posts

The guest access to this forum was limited. Overall there are 26 Postings in this thread.
To read them all you should register yourself.

Dear visitor, welcome to FertilityZone . If this is your first visit here, please read the Help. It explains in detail how this page works. To use all features of this page, you should consider registering. Please use the registration form, to register here or read more information about the registration process. If you are already registered, please login here.

  • "ellie1982" started this thread

Posts: 275

  • Send private message

1

Wednesday, August 20th 2008, 2:13pm

Feeling Very down!

Hello..

I am not sure if this is a side effect of the clomid but i have been feeling really down the last 2 days. I just want to curl up and cry all the time and i have no reason why! I am generally happy with the way things are going, yes i am very anxious about my first tracking scan on Friday but not to the point where i would cry. I was walking through town earlier and just burst into tears! Everything that i could normally cope with makes me angry too. My DH will put something in the wrong place and i go mental! I feel so sorry for him. I don't know if it would be the clomid though as i am only on 50mg and it was my 1st cycle this month.
Sorry to go on but feeling like this is all very new to me and i feel like i am going mad, i can't cope being moody lol.

Ellie
XxX

Posts: 161

Reg: Oct 15th 2007

Location: Sunny South

Children: Still hoping for our first.

  • Send private message

2

Wednesday, August 20th 2008, 3:52pm

Hi Ellie,

It probably is the clomid. I've read and heard of a lot of women who suffer from raging moods and tears after taking clomid. It affects us all differently.

It might also be the overwhelming emotions of what you are going through. It gets us all down sometimes. My advice would be to just try to let it out, talk to close friends to talk it all through and obviously talk to the women on this site.

The scan will go fine. It doesn't hurt and it's exciting. You get to find out if it worked! And if it hasn't, then just up the dosage. Moving on and upwards!

Try to stay positive. PMA, PMA!
Me-35, DH-40
TTC since 04/09/04,
Me - PCOS/not ovulatg, DH - fine now as taking Vits etc

7 x cycles Clomid 2008 - Ovulated but All :BFN:
3 x IUI 2009 -all:BFN:



4th IUI - Insem 29/04/10


OTD - 13/05/10

  • "ellie1982" started this thread

Posts: 275

  • Send private message

3

Wednesday, August 20th 2008, 6:53pm

Hi Clairey,

Thanks for your message, i am sure your right. I have not really given myself time to think about anything else and maybe it has just all caught up on me, that mixed with the side effects of clomid. I am looking forward to my scan but still a little nervous lol. I keep reminding myself that nothing worth having is ever easy! The road will be long i know but i also know eventually there will be light at the end of the tunnel!

When is your next scan then hun? Hope it all goes well for you and you get your BFP v soon.

Thanks again

XxX

Posts: 906

Reg: Jul 17th 2006

Location: london

  • Send private message

4

Wednesday, August 20th 2008, 7:04pm

hi ellie - its the clomid!

it had me in floods of tears too, stay strong and know its not you but the pills - good luck
Peppermint Patty

Me 29 - DH 34
PCOS & Male Factor
TTC 2yrs
3 x Clomid - 3 x BFN
Ovarian Drilling Nov 06
ICSI March 07 - BFP 4/4/7- OHSS - All Gone 12/4/7
ICSI Aug 07 - DR July 13th - Shock NATURAL BFP 25th July 07! - baby boy march 08
May 09 - VERY SHOCKING NATURAL BFP!!!! - Baby Girl Jan 10

bubble

Megastar

    United Kingdom

Posts: 12,910

  • Send private message

5

Wednesday, August 20th 2008, 7:12pm

I agree - it can do strange things to you, even on 50mg. I think mixed in with the actual side-effects are all the feelings of hope and expectation and anticpation about it working or not working - especially on the first cycle when your expectations are so high.

Lots of people on here would agree that they did not enjoy their time on clomid. But it is the drugs causing it, rather than you just being a moody cow (which is what my DH accused me of!). Don't be too hard on yourself - get yourself some chocs or have a long walk or a bubble bath and a trashy book and pamper yourself.

x

ttc since July 06. 8 cycles of clomid. BFP on cycle 5 (Dec 07) ended in m/c at 9.5 weeks. Second BFP on cycle 8 (May 08)




The guest access to this forum was limited. Overall there are 26 Postings in this thread.
To read them all you should register yourself.




FERTILITYZONE



MEDHURST – PROUD HOSTS OF FERTILITYZONE